Home » Frequently asked Questions on Health » Can I undergo laser operation for hyperpigmentation while I am on levoxyl?

Can I undergo laser operation for hyperpigmentation while I am on levoxyl?

Q: I am on levoxyl 88 mcg for hypothyroidism from the past one and a half years. Now my T4 and TSH level are normal. Can I undergo laser operation for hyperpigmentation on my face while I am on levoxyl?

A:Levoxyl (levothyroxine sodium) is a synthetic form of the hormone produced by a normal functioning thyroid. If you have hypothyroidism (under active thyroid), thyroid deficiency, or absence of the thyroid, your doctor may prescribe Levoxyl as a thyroid hormone replacement therapy. Hypersensitivity reactions to inactive ingredients have occurred in patients treated with thyroid hormone products like Levoxyl. These include urticaria, itching, skin rash, flushing, angioedema, various GI symptoms (abdominal pain, nausea, vomiting and diarrhoea), fever, bone pain, serum sickness and wheezing. There seems to be no mention of any interaction with laser in the literature. Please confirm this with your local laser surgeon too. Most likely you are free to undergo the procedure.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------